I know it must be done gradually?
As paroxitine treats various conditions as you must know such as OCD, panic disorder, depression (also known as major depression or clinical depression), just to name a few.
I strongly suggest you do it under medical supervision, and of course as you mention it has to be gradually.
The best person to help is your doctor, call him/her and make an appoinment, I am more than sure he/she will give you the adecuate way to stop using this medication ,and you my need an alternative medication , that your Doctor must evaluate such as Prozac (fluoxetine).
Advice, do not do it on your own, you do not konw what withdrawal symptoms you may experience... it is for you own personal safety.
WITHDRAWAL SYMPTOMS.-DISCUSS THIS WITH YOUR DOCTOR PLEASE.
Many psychoactive medications can cause withdrawal symptoms upon discontinuation from administration. Evidence has shown that paroxetine has among the highest incidence rates and severity of withdrawal syndrome of any medication of its class.
Common withdrawal symptoms for paroxetine include nausea, dizziness, lightheadedness and vertigo; insomnia, nightmares and vivid dreams; feelings of electricity in the body, as well as crying and anxiety.
Liquid formulation of paroxetine is available and allows a very gradual decrease of the dose, which may prevent discontinuation syndrome. Another recommendation is to temporarily switch to fluoxetine, which has a longer half-life and thus decreases the severity of discontinuation syndrome.
I truly hope the information I have provided helps you.
You must do this the right way OK... from a caring individual.
Hello doglady4. I currently take Paroxetine (60mg) A gradual, slow taper as suggested by Maso and hopefully your doctors supervision. I take my dose split over three seperate occasions and even missing one dose or (20mg) my body certainly lets me know that I have done so. (meaning skipped said dose) Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2010 • 1 answer
Posted 24 Jun 2011 • 1 answer
Posted 28 Mar 2013 • 2 answers
Posted 28 Oct 2015 • 2 answers
Posted 26 May 2016 • 3 answers